Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 153, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 16, 2014, 5:51 PM CDT for Kossuth County, Winnebago County, Worth County, Iowa. It was in force for 54 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2014, 5:51 PM CDT (22:51 UTC)
- Expired
- Jun 16, 2014, 6:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kossuth County, IA, Winnebago County, IA, Worth County, IA
The radar
The Minneapolis radar (KMPX), 167 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:06 PM CDT | TSTM WND DMG | Buffalo Center, IA | SEVERAL LARGE TREE LIMBS AND POWER LINES DOWN. TIME ESTIMATED BY RADAR. |
| Jun 16, 6:07 PM CDT | TSTM WND DMG | Rake, IA | LARGE LIMBS AND POWER LINES DOWN IN RAKE. TIME ESTIMATED BY RADAR. |
| Jun 16, 6:20 PM CDT | TSTM WND DMG | Forest City, IA | SEVERAL POWER LINES AND LARGE TREE LIMBS DOWN THROUGHOUT TOWN. TIME ESTIMATED BY RADAR. |
| Jun 16, 6:20 PM CDT | TSTM WND DMG | Leland, IA | SEVERAL POWER LINES AND LARGE TREE LIMBS DOWN THROUGHOUT TOWN. CITY OF LELAND WITHOUT POWER. TIME ESTIMATED BY RADAR. |
| Jun 16, 6:25 PM CDT | TSTM WND DMG | Lake Mills, IA | SEVERAL POWER LINES AND LARGE TREES DOWN THROUGHOUT TOWN. TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 12:25 PM CDT | Tornado Watch | SPC | 8 hr |
| Jun 16, 5:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1817 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
632
WUUS53 KDMX 162251
SVRDMX
IAC109-189-195-162345-
/O.NEW.KDMX.SV.W.0153.140616T2251Z-140616T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
551 PM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL KOSSUTH COUNTY IN NORTH CENTRAL IOWA...
WINNEBAGO COUNTY IN NORTH CENTRAL IOWA...
WESTERN WORTH COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 645 PM CDT
* AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
SMITH POOL...OR 14 MILES SOUTH OF BLUE EARTH...MOVING EAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FOREST CITY...LAKE MILLS...RICE LAKE...BUFFALO CENTER...THOMPSON...
FERTILE...LELAND...HANLONTOWN...RAKE...JOICE...SCARVILLE...PILOT
KNOB STATE PARK...HOGSBACK WILDLIFE AREA...RICE LAKE STATE PARK AND
LAKE MILLS MUNICIPAL AIRPORT.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 202 AND 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT TUESDAY MORNING
FOR NORTHWEST IOWA.A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1200
AM CDT TUESDAY MORNING FOR NORTHERN IOWA.
LAT...LON 4325 9333 4325 9405 4350 9398 4350 9323
TIME...MOT...LOC 2250Z 265DEG 44KT 4343 9410
HAIL...1.00IN
WIND...60MPH
$$
COGILWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:17 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 16, 3:17 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 317 PM CDT MON JUN 16 2014 .SHORT TERM /TONIGHT/... ISSUED AT 317 PM CDT MON JUN 16 2014 WARM FRONT...THOUGH DIFFUSE...EXTENDS FROM EAST CENTRAL NEBRASKA INTO SENR IA. THAT LINES UP FAIRLY CLOSE WITH THE CONVECTION ARES AND THE MOISTURE GRADIENT AT H8 AND WITH THE PWAT...THOUGH EACH OF THOSE AREA A BIT FARTHER NORTHEAST. VERY UNSTABLE AIRMASS WITH LI'S TO -12 AND CAPE ABOVE 6000 J/KG. WITH THE STRONG SHEAR IN PLACE...SEVERE WEATHER WILL BE EASY TO DEVELOP. WILL EXTEND THE TOR WATCH FOR SEVERAL COUNTIES SHORTLY. ALSO GO WITH A FFA U.S. HIGHWAY 30 ON NORTH TONIGHT WITH POTENTIAL FOR SIGNIFICANT RAINFALL I AREAS WHERE THE PAST FEW DAYS HAVE BEEN QUITE WET. .LONG TERM /TUESDAY THROUGH MONDAY/... ISSUED AT 317 PM CDT MON JUN 16 2014 SOUTHWEST FLOW PATTERN REMAINS IN PLACE THROUGH MUCH OF THE WEEK AS THE UPPER LEVEL TROUGH SLOWLY MEANDERS FROM THE PACIFIC NORTHWEST EASTWARD INTO THE NORTHERN PLAINS BY THURSDAY INTO FRIDAY. THIS WILL ALLOW FOR A CONTINUED PUSH OF WARM AIR AND MOISTURE INTO THE STATE OVER THE NEXT FEW DAYS...WITH ENERGY LIFTING OUT OF THE WESTERN US TROUGH AND THROUGH THE REGION WHICH SHOULD ALLOW FOR INTERMITTENT CHANCES OF THUNDERSTORMS THROUGH THE WEEK. INITIALLY TUESDAY PUSH OF MUCH WARMER AIR SHOULD KEEP THE AREA CAPPED ALOFT DURING THE DAYTIME HOURS...WITH EXPECTED DEVELOPMENT ACROSS SOUTHERN MINNESOTA ON THE EDGE OF THE CAP. THIS ACTIVITY IS EXPECTED TO DIVE SOUTHEASTWARD THROUGH THE NORTHERN/EASTERN CWA TUESDAY NIGHT. SFC TROUGH ASSOCIATED WITH THE WESTERN US UPPER TROUGH TO PUSH EASTWARD AND APPROACH THE WESTERN CWA LATE WEDNESDAY INTO THURSDAY...BRINGING THE NEXT CHANCE FOR MORE WIDESPREAD THUNDERSTORMS. EXTENDED MODELS BRING THE COOL FRONTAL BOUNDARY THROUGH THE AREA THURSDAY...WITH WEAK CYCLONIC FLOW ALOFT INTO FRIDAY WHICH MAY RESULT IN SOME LINGERING CHANCES FOR THUNDERSTORMS WITH THE BULK OF THE ACTIVITY EXPECTED LATE WEDNESDAY INTO THURSDAY. PATTERN REMAINS A BIT MORE MUDDLED INTO THE WEEKEND WITH A FRONTAL BOUNDARY STALLED OVER THE AREA AND WEAK CYCLONIC FLOW ALOFT. OTHERWISE UPPER RIDGING TO BUILD INTO THE CENTRAL US FOR EARLY NEXT WEEK WHICH LOOKS TO LEND TOWARD A DRIER FORECAST AGAIN INTO THE BEGINNING OF THE WORK WEEK. && .AVIATION...16/18Z ISSUED AT 108 PM CDT MON JUN 16 2014 CONDITIONS GENERALLY REMAINING VFR AT THE TAF SITES THIS AFTERNOON. BAND OF MVFR CIGS NEAR THE WARM FRONT THE ONLY EXCEPTION. AREAS OF THUNDERSTORMS OVER NORTHWEST IA WILL EXIT...WITH NEXT ROUND MOVING SOUTHEAST OUT OF SD. THIS WILL ROLL ACROSS THE TAF SITES TONIGHT AND TRIED TO TIME IFR CONDITIONS WITH THE PASSAGE OF THE AREA. GUSTY WLY WINDS ON TUE WITH VFR THROUGH THE DAY. OUTLOOK...UNSETTLED WEATHER WILL CONTINUE THROUGH THE NEXT SEVERAL DAYS UNDER BUILDING RIDGE ALOFT. CONDITIONS WILL BE VFR THROUGH THE MOST PART OUTSIDE OF THUNDERSTORMS. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING FOR BLACK HAWK-BREMER-BUTLER-CALHOUN-CERRO GORDO-EMMET- FRANKLIN-GRUNDY-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WEBSTER-WINNEBAGO-WORTH-WRIGHT. && SHORT TERM...MS JUN 14 LONG TERM...BEERENDS AVIATION...MS JUN 14
Hazardous weather outlook, Jun 16, 3:33 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 333 PM CDT MON JUN 16 2014 IAZ004>007-015>017-023>028-033>039-171000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 333 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. SEVERE THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE AREA THIS EVENING INTO TONIGHT. VERY LARGE HAIL TO THE SIZE OF BASEBALLS...A FEW TORNADOES AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS ACROSS THE AREA. HEAVY RAINFALL IS POSSIBLE WITH INTENSE RAINFALL RATES EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER OF THE PERIOD WITH THE HIGHEST CHANCES TUESDAY NIGHT AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. LOCALLY HEAVY RAIN AND A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING INTO TONIGHT. IAZ070>075-081>086-092>097-171000- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 333 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS EVENING INTO TONIGHT. LARGE HAIL...AN ISOLATED TORNADO AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. HEAVY RAINFALL IS POSSIBLE WITH THE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER OF THE PERIOD WITH THE HIGHEST CHANCES WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. LOCALLY HEAVY RAIN AND A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE TONIGHT. IAZ044>050-057>062-171000- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK- 333 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP/SPREAD ACROSS THE AREA THIS EVENING INTO TONIGHT. VERY LARGE HAIL TO THE SIZE OF BASEBALLS...A FEW TORNADOES AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS ACROSS THE AREA. HEAVY RAINFALL IS POSSIBLE WITH THE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER OF THE PERIOD WITH THE HIGHEST CHANCES WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. LOCALLY HEAVY RAIN AND A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING INTO TONIGHT. MJB
In the hours before
Local storm report, Jun 16, 4:59 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
459 PM CDT MON JUN 16 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM NON-TSTM WND DMG MANNING 41.91N 95.06W
06/16/2014 CARROLL IA TRAINED SPOTTER
NUMEROUS 2 TO 3 INCH DIAMETER TREE BRANCHES
ARE LITTERING YARDS IN MANNING. WIND GUSTS
WERE ESTIMATED AT 45 TO 50 MPH. NON-TSTM WND
DMG DURATION 45 MINUTES OBSERVER LOCATION
MANNING
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 16, 5:03 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
503 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 1 NNE ESTHERVILLE 43.41N 94.83W
06/16/2014 E1.75 INCH EMMET IA TRAINED SPOTTER
0500 PM TSTM WND DMG 1 NNE ESTHERVILLE 43.41N 94.83W
06/16/2014 EMMET IA TRAINED SPOTTER
TREE BRANCHES 6 TO 8 INCHES IN DIAMETER DOWN
0500 PM HAIL WALLINGFORD 43.32N 94.79W
06/16/2014 E1.00 INCH EMMET IA FIRE DEPT/RESCUE
&&
MS JUN 14Local storm report, Jun 16, 5:04 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
504 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL WALLINGFORD 43.32N 94.79W
06/16/2014 E1.00 INCH EMMET IA FIRE DEPT/RESCUE
&&
MS JUN 14Local storm report, Jun 16, 5:15 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
515 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TSTM WND GST ESTHERVILLE AIRPORT 43.41N 94.75W
06/16/2014 M67 MPH EMMET IA AWOS
&&
MS JUN 14Local storm report, Jun 16, 5:34 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
534 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL DOLLIVER 43.46N 94.61W
06/16/2014 M0.88 INCH EMMET IA EMERGENCY MNGR
&&
FBOKSALocal storm report, Jun 16, 5:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
544 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND GST ESTHERVILLE AIRPORT 43.41N 94.75W
06/16/2014 M80 MPH EMMET IA ASOS
&&
MS JUN 14The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 12:00 PM CDT | Special Weather Statement | DMX | Crawford | 45 min |
| Jun 16, 1:07 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford | 68 min |
| Jun 16, 1:13 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 32 min |
| Jun 16, 2:57 PM CDT | Special Weather Statement | DMX | Jasper | 63 min |
| Jun 16, 3:28 PM CDT | Flash Flood Watch | DMX | Adair, Audubon, Black Hawk, Boone, Bremer, Butler and 33 more | 12 hr |
| Jun 16, 4:47 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 43 min |
| Jun 16, 5:09 PM CDT | Flash Flood Warning | DMX | Emmet, Kossuth, Palo Alto | 6 hr |
| Jun 16, 5:11 PM CDT | Tornado Warning | DMX | Emmet, Kossuth | 34 min |
| Jun 16, 5:13 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto, Pocahontas | 62 min |
| Jun 16, 5:28 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 62 min |
| Jun 16, 5:33 PM CDT | Tornado Warning | DMX | Palo Alto | 42 min |
| Jun 16, 5:46 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Wright | 59 min |
| Jun 16, 5:56 PM CDT | Tornado Warning | DMX | Kossuth, Palo Alto | 34 min |
| Jun 16, 6:26 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hancock, Humboldt, Kossuth, Wright | 64 min |
| Jun 16, 6:33 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 42 min |
| Jun 16, 6:33 PM CDT | Tornado Warning | DMX | Cerro Gordo, Hancock, Worth | 27 min |
| Jun 16, 6:35 PM CDT | Flash Flood Warning | DMX | Cerro Gordo, Franklin, Hancock, Winnebago, Worth, Wright | 9 hr |
| Jun 16, 6:36 PM CDT | Tornado Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 24 min |
| Jun 16, 6:43 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Worth | 47 min |
| Jun 16, 6:49 PM CDT | Tornado Warning | DMX | Cerro Gordo, Worth | 26 min |
| Jun 16, 6:53 PM CDT | Tornado Warning | DMX | Cerro Gordo, Franklin, Hancock, Wright | 37 min |
| Jun 16, 6:56 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin | 34 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.